BibTeX record journals/jql/WimmerWA99

download as .bib file

@article{DBLP:journals/jql/WimmerWA99,
  author    = {Gejza Wimmer and
               Viktor Witkovsk{\'{y}} and
               Gabriel Altmann},
  title     = {Modification of Probability Distributions Applied to Word Length Research},
  journal   = {J. Quant. Linguistics},
  volume    = {6},
  number    = {3},
  pages     = {257--268},
  year      = {1999},
  url       = {https://doi.org/10.1076/jqul.6.3.257.6163},
  doi       = {10.1076/jqul.6.3.257.6163},
  timestamp = {Thu, 14 Oct 2021 09:13:38 +0200},
  biburl    = {https://dblp.org/rec/journals/jql/WimmerWA99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics